# SDR SWIA202163045

- Difficulty date: November 2, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 46,142 hours, 39,408 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HAVE A DENT ON AFT CORNER OUTER SKIN BETWEEN FS338.00 AND FS347.25     (C-CHECK RO 12/04/2021)    REPAIRED PAX DOOR DENT ON AFT CORNER OUTER SKIN BETWEEN FS338.00 AND FS347.25 PER REO601R-52-11-2902 DATED 2021-11-14. COMPLIED WITH 51-900-1003-SKY.
